You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Distribution of the Sum of Roots of a Determinantal Equation under a Certain Condition
D. N. Nanda
The Annals of Mathematical Statistics
Vol. 21, No. 3 (Sep., 1950), pp. 432-439
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/2236498
Page Count: 8
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
This paper is in continuation of the author's first two papers  and . In this paper a method is described by which it is possible to derive the distribution of the sum of roots of a certain determinantal equation under the condition that m = 0. This condition implies, when the results are applied to canonical correlations, that the numbers of variates in the two sets differ by unity. The distributions for the sum of roots under this condition have been obtained for l = 2, 3 and 4 and are given in this paper. This paper also derives the moments of these distributions.
The Annals of Mathematical Statistics © 1950 Institute of Mathematical Statistics